Metrics of positive scalar curvature and generalised Morse functions, part II

No Thumbnail Available
Issue Date
2014-01
Embargo End Date
Authors
Walsh, Mark
Advisor
Citation

Walsh, Mark. 2014. Metrics of positive scalar curvature and generalised Morse functions, part II. Transactions of the American Mathematical Society, vol. 366:no. 1:pp. 1-50, Article no. PII S 0002-9947(2014)05715-7

Abstract

The surgery technique of Gromov and Lawson may be used to construct families of positive scalar curvature metrics which are parameterised by Morse functions. This has played an important role in the study of the space of metrics of positive scalar curvature on a smooth manifold and its corresponding moduli spaces. In this paper, we extend this technique to work for families of generalised Morse functions, i.e. smooth functions with both Morse and birth-death singularities.

Table of Content
Description
Click on the DOI link to access the article (may not be free).
publication.page.dc.relation.uri
DOI